# SDR C2XA11IA121

- Difficulty date: June 15, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 29,193 hours, 12,983 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2062, THE CREW REPORTED A STRONG ELECTRICAL BURNING SMELL IN THE COCKPIT ON POWERUP, AND STATED THAT IT SEEMED STRONGER ON THE CAPTAINS SIDE.  MAINTENANCE INSPECTED THE AIRCRAFT PERFORMED FIM TASKS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
